Repositorio de producción científica de la Universidad de Sevilla

On reduction curves and Garside properties of braids

Opened Access On reduction curves and Garside properties of braids

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: González-Meneses López, Juan
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2011
Publicado en: Contemporary Mathematics, 538, 227-244.
Tipo de documento: Artículo
Resumen: In this paper we study the reduction curves of a braid, and how they can be used to decompose the braid into simpler ones in a precise way, which does not correspond exactly to the decomposition given by Thurston theory. Then we study how a cyclic sliding (which is a particular kind of conjugation) affects the normal form of a braid with respect to the normal forms of its components. Finally, using the above methods we provide the example of a family of braids whose sets of sliding circuits (hence ultra summit sets) have exponential size with respect to the number of strands and also with respect to the canonical length.
Cita: González-Meneses López, J. (2011). On reduction curves and Garside properties of braids. Contemporary Mathematics, 538, 227-244.
Tamaño: 255.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42258

DOI: 10.1090/conm/538/10602

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones